Electron. J. Diff. Eqns., Vol. 1997(1997), No. 10, pp 1-4.

Numerical Calculation of Singularities for Ginzburg-Landau Functionals

J.W. Neuberger & R.J. Renka

We give results of numerical calculations of asymptotic behavior of critical points of a Ginzburg-Landau functional. We use both continuous and discrete steepest descent in connection with Sobolev gradients in order to study configurations of singularities.

Submitted May 1, 1997. Published June 18, 1997.
Math Subject Classification:35Q80, 65N06
Key Words: Ginzburg-Landau, Singularities, Sobolev gradient

Show me the PDF file (96 KB), TEX and other files for this article.

John W. Neuberger
Department of Mathematics
University of North Texas
Denton, TX 76203-1430, USA
e-mail: jwn@unt.edu
Robert J. Renka
Department of Computer Sciences
University of North Texas
Denton, TX 76203-1366, USA
e-mail: renka@cs.unt.edu

Return to the EJDE home page